# SDR CALA2022072501880

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N7251
- Make and model: Boeing 737
- Aircraft serial: 43931
- Aircraft time: 3,335 hours, 1,182 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Part number: NA
- Condition: Leaking
- Location: Ctr Fuel Tank At
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER FINAL REFUELLING, DETECTED FUEL LEAKAGE  IN THE CENTER TANK  ACCESS PANEL #1 (531AB). REMOVED AND REPLACED THE GASKET  AND RING, CLAMP TANK ACCESS , AT POSITION 531AB.LEAK CHECK AFTER REFUELING  --NO LEAKS FOUND.
